Proceedings of the Japan Academy

Boundedness of semicontinuous finite real functions

Shouro Kasahara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 33, Number 4 (1957), 183-186.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525089

Digital Object Identifier
doi:10.3792/pja/1195525089

Mathematical Reviews number (MathSciNet)
MR0089390

Zentralblatt MATH identifier
0081.38601

Subjects
Primary: 54.0X

Citation

Kasahara, Shouro. Boundedness of semicontinuous finite real functions. Proc. Japan Acad. 33 (1957), no. 4, 183--186. doi:10.3792/pja/1195525089. https://projecteuclid.org/euclid.pja/1195525089


Export citation

References

  • [1] F. W. Anderson: A lattice characterization of completely regular Gs-spaces, Proc. Amer. Math. Soc, 6, 757-765 (1955).
  • [2] R. Arens and J. Dugundji: Remark on the concept of compactness, Portugaliae Math., 9, 141-143 (1950).
  • [3] K. Iseki and S. Kasahara: On pseudo-compact and countably compact spaces, Proc. Japan Acad., 33, 100-102 (1957).